Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 65, NWS Sioux Falls, SD

June 22, 2013Minnehaha County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 22, 2013, 10:12 PM CDT for Minnehaha County, Moody County, South Dakota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 10:12 PM CDT (03:12 UTC)
Expired
Jun 22, 2013, 11:00 PM CDT
In force
48 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Minnehaha County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 44 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 9:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS53 KFSD 230312
SVRFSD
SDC099-101-230400-
/O.NEW.KFSD.SV.W.0065.130623T0312Z-130623T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1012 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA...
  MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 1100 PM CDT

* AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELL
  RAPIDS...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TRENT AROUND 1025 PM CDT.
  EGAN AROUND 1035 PM CDT.
  FLANDREAU AROUND 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4413 9645 4408 9645 4373 9678 4385 9691
      4385 9689 4392 9689 4417 9660
TIME...MOT...LOC 0312Z 223DEG 25KT 4387 9679

HAIL...1.00IN
WIND...<50MPH

$$

CHENARD
2 follow-up statements
767 
WWUS53 KFSD 230348
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1048 PM CDT SAT JUN 22 2013

SDC099-230358-
/O.CAN.KFSD.SV.W.0065.000000T0000Z-130623T0400Z/
MINNEHAHA SD-
1048 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MINNEHAHA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. ADDITIONAL THUNDERSTORMS ARE POSSIBLE TONIGHT.

LAT...LON 4413 9645 4407 9646 4385 9667 4385 9691
      4385 9689 4392 9689 4417 9660
TIME...MOT...LOC 0348Z 227DEG 25KT 4399 9664

$$

SDC101-230400-
/O.CON.KFSD.SV.W.0065.000000T0000Z-130623T0400Z/
MOODY SD-
1048 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOODY COUNTY
UNTIL 1100 PM CDT...

AT 1046 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EGAN...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLANDREAU AROUND 1055 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4413 9645 4407 9646 4385 9667 4385 9691
      4385 9689 4392 9689 4417 9660
TIME...MOT...LOC 0348Z 227DEG 25KT 4399 9664

HAIL...1.00IN
WIND...<50MPH

$$
890 
WWUS53 KFSD 230358
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 PM CDT SAT JUN 22 2013

SDC101-230409-
/O.EXP.KFSD.SV.W.0065.000000T0000Z-130623T0400Z/
MOODY SD-
1058 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR MOODY COUNTY WILL EXPIRE AT
1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4413 9645 4407 9646 4385 9667 4385 9691
      4385 9689 4392 9689 4417 9660
TIME...MOT...LOC 0359Z 227DEG 25KT 4403 9655

$$

CHENARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:42 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 22, 7:42 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
742 PM CDT SAT JUN 22 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 348 PM CDT SAT JUN 22 2013

FORECASTING CONVECTION CHANCES PRETTY CHALLENGING THIS AFTERNOON
WITH OVERNIGHT AND MORNING CONVECTION AND ASSOCIATED CLOUD COVER
STABILIZING THE ATMOSPHERE ACROSS MUCH OF OUR AREA. SOME ISOLATED
ELEVATED CONVECTION CONTINUES THROUGH OUR IOWA COUNTIES IN AN
AREA OF LOW LEVEL CONVERGENCE...AND WITH ASSORTED LEFT OVER
OUTFLOW BOUNDARIES THROUGH THE REGION...IS HARD TO DEFINE THE MAIN
SURFACE BOUNDARY WHERE CONVECTION IS EXPECTED TO DEVELOP BY LATE
AFTERNOON. MODELS CONTINUE TO BE OF LITTLE HELP WITH VARYING
SOLUTIONS WITH REGARD TO CONVECTIVE TIMING AND DEVELOPMENT...THOUGH
THINK OUR OVERALL EARLIER IDEA OF CONVECTIVE DEVELOPMENT IN THE
VICINITY OF THE BOUNDARY LATE THIS AFTERNOON STILL SEEMS
REASONABLE...THOUGH POSSIBLY DELAYED A BIT FROM PREVIOUS THINKING.
LAPS AND SPC MESOANALYSIS ML CAPE VALUES CONTINUE TO SLOWLY
INCREASE ACROSS THE REGION...BANKING ON CLOUDS CONTINUING TO THIN
OUT FROM THE WEST THROUGH THE REMAINDER OF AFTERNOON...AND IF THIS
TREND CONTINUES SHOULD HAVE MUCAPE OF AROUND 2500 TO 3000 J/KG
LATER. THIS IN CONJUNCTION WITH EFFECTIVE SHEAR OF AROUND 40 KTS
OR GREATER SUGGEST SEVERE STORMS WOULD STILL BE LIKELY WITH GOLF
BALL SIZE HAIL...WINDS TO 70 MPH...AND EVEN AN ISOLATED TORNADO
WITH HIGH HELICITY VALUES IN THE VICINITY OF THE BOUNDARY IF IT
GETS GOING EARLY ENOUGH. THIS OF COURSE IS CONDITIONAL ON GETTING
MORE SUN...AS RIGHT NOW TEMPERATURES ARE RUNNING COOLER THAN
PREVIOUSLY FORECASTED. THINK CONVECTION WILL BECOME MORE
WIDESPREAD THROUGH THE EVENING WITH ABUNDANT MOISTURE TRANSPORT
INTO THE REGION ON A STRENGTHENING LOW LEVEL JET ORIGINATING OUT
OF NEBRASKA...THIS IN CONJUNCTION WITH A MIDLEVEL SHORTWAVE
ANTICIPATED TO TRACK OUT OF WESTERN NEBRASKA INTO OUR AREA THROUGH
THE EVENING. THIS CONVECTION WOULD PUSH OFF TO THE EAST...WITH
ANOTHER ROUND OF CONVECTION POSSIBLE LATER IN THE EVENING IF
CONVECTION WHICH IS EXPECTED TO DEVELOP OVER WESTERN SOUTH DAKOTA
HOLDS TOGETHER AS IT MOVES EASTWARD. LEFT THE FLASH FLOOD WATCH AS
IS...EFFECTING MOST OF OUR CWA EXCEPT FOR THE SOUTHEAST...WITH
RECENT RAINS AND PRECIPITABLE WATER VALUES NEARING 2 INCHES ACROSS
EFFECTED AREAS OVERNIGHT. IN A MILD SOUTHERLY FLOW...IT WILL BE
RELATIVELY WARM TONIGHT WITH LOWS IN THE UPPER 60S TO LOWER 70S.

CONVECTION WILL PULL OFF TO THE EAST BY SUNDAY MORNING...AND MAY DRY
OUT FOR THE EARLY PART OF THE DAY AS A COLD FRONT PUSHES ACROSS THE
CWA DURING THE DAY. MAY SEE MORE CONVECTIVE DEVELOPMENT IN OUR EAST
BY AFTERNOON AS THE COLD FRONT DRAWS NEAR AND ANOTHER SHORTWAVE
EJECTS OUT OF EASTERN NEBRASKA. AGAIN...CONVECTIVE PARAMETERS WOULD
SUGGEST THE POSSIBILITY OF SEVERE STORMS IF THIS ACTIVITY DEVELOPS.
IT WILL BE WARM OUT AHEAD OF THE FRONT...CLOSING IN ON 90 IN OUR FAR
SOUTHEAST...WHILE BACK TO THE WEST IT WILL TAPER DOWN TO THE LOWER
80S IN OUR NORTHWEST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 348 PM CDT SAT JUN 22 2013

A FEW SHOWERS AND STORMS MAY LINGER SUNDAY EVENING OR OVERNIGHT IN
OUR FAR EASTERN AND SOUTHEAST ZONES. HOWEVER CONFIDENCE IS LOW ON
THE CHANCES AS THERE ARE SOME INDICATIONS THAT THE RAINFALL WILL
PRESS EAST OF OUR FORECAST AREA AFTER 00Z MONDAY. OTHERWISE THE
SURFACE FRONTAL BOUNDARY STALLS...THEN THE WINDS SHIFT AGAIN TO AN
EASTERLY DIRECTION. HOWEVER LOWS WILL BE COOLER THEN WHAT WE HAVE
HAD LATELY...WITH LOWER TO MID 60S COMMON. IT WILL BE VERY WARM
AND HUMID ON MONDAY WITH SURFACE WINDS VEERING TO THE SOUTH TO
SOUTHEAST. DESTABILIZATION WILL TAKE PLACE IN FRONT OF THE NEXT
SHORT WAVE WHICH WILL PASS ACROSS OUR AREA MONDAY NIGHT. THE ECMWF
HAS BEEN REMARKABLY CONSISTENT WITH THIS FEATURE AND WAS PRIMARILY
FOLLOWED...WITH A RAPID EXIT LATE MONDAY NIGHT.

NOT A LOT GOING ON IN THE TUESDAY THROUGH SATURDAY TIME FRAME.
LARGE UPPER RIDGE DEVELOPS OVER THE WESTERN UNITED STATES...THEN
RETROGRADES WESTWARD TO THE GREAT BASIN AREA LATE THIS WEEK. THIS
IS COUPLED WITH A DEEPENING HUDSON BAY LOW WHICH CREATES A
STRONGLY AMPLIFIED PATTERN. EXPECTING VERY WARM AND HUMID
CONDITIONS ON TUESDAY AND WEDNESDAY. THEN AS THE UPPER FLOW
AMPLIFIES...WE CAN EXPECT A SLOW COOL DOWN HEADING INTO LAKE WEEK
AS COOL AIR BACKS IN FROM THE EAST. CONCERNING PRECIPITATION...NO
ORGANIZED RAINFALL IS IN THE OFFERING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 742 PM CDT SAT JUN 22 2013

CONVECTION CONTINUES TO BE MAIN CHALLENGE TO AVIATION FORECAST
THIS EVENING. WHILE FAIRLY QUIET AT THE MOMENT OTHER THAN THE
LARGER CELL ALONG HIGHWAY 20 WELL EAST OF SIOUX CITY AND ISOLATED
SHOWERS DEVELOPING MIDWAY BETWEEN KFSD AND KSUX...AND WATCHING FOR
DEVELOPMENT OF LOW LEVEL JET WARM ADVECTION WING THIS
EVENING...AHEAD OF MAIN CONVECTIVE LINE WITH WAVE ACROSS WESTERN
SOUTH DAKOTA EARLY THIS EVENING. WILL LIKELY BE A PERIOD OF
THUNDER AT EACH SITE...AND HAVE NARROWED MENTION TO A FEW HOURS AT
MOST. CONDITIONS MORE LIKELY TO BE MVFR...BUT MAY SEE A BRIEF
PERIOD OF IFR IF CORE CAN IMPACT TAF SITE. WOULD BE SMALL SEVERE
THREAT FOR HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS TO 70 MPH
WITH ORGANIZED MCS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR SDZ038>040-050-
     052>071.

MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ071-072-080-081-
     089-090-097-098.

IA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR IAZ001>003-012-013-
     020.

NE...NONE.
&&

SHORT TERM...MJF
LONG TERM...MJF
AVIATION...CHAPMAN
Hazardous weather outlook, Jun 22, 11:40 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1140 AM CDT SAT JUN 22 2013

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1140 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM SOUTH CENTRAL SOUTH
DAKOTA THROUGH EAST CENTRAL SOUTH DAKOTA AND INTO SOUTHWEST
MINNESOTA THIS AFTERNOON...THEN BECOME MORE WIDESPREAD BY THIS
EVENING AND TONIGHT AS THEY PUSH EAST THROUGH SOUTHEAST SOUTH
DAKOTA...NORTHEAST NEBRASKA...NORTHWEST IOWA AND SOUTHWEST
MINNESOTA. THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. THE
MAIN THREATS IN THE AFTERNOON WILL BE LARGE HAIL TO GOLF BALL
SIZE...SPORADIC DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED
TORNADOES. THE MAIN THREAT WILL TRANSITION TO MAINLY DAMAGING
WIND GUSTS TO 70 MPH IN THE EVENING.

FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE TRI-STATE AREA
THIS AFTERNOON THROUGH TONIGHT. GROUNDS ARE ALREADY SATURATED
FROM RECENT RAINS. ADDITIONAL HEAVY RAIN IS EXPECTED WITH THE
THUNDERSTORMS AND WILL LIKELY CAUSE LOCALIZED FLASH
FLOODING...ESPECIALLY WHERE THUNDERSTORMS ARE SLOW MOVING OR
REDEVELOP OVER THE SAME LOCATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND
EVENING MAINLY EAST OF THE JAMES RIVER VALLEY. THE MAIN THREATS
WITH ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

THE SEVERE THUNDERSTORM THREAT WILL CONTINUE ACROSS THE MISSOURI
RIVER VALLEY AND NORTHWEST IOWA FOR MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY BY MID TO LATE AFTERNOON AND
THROUGH THIS EVENING ACROSS SOUTHEAST SOUTH DAKOTA INTO
SOUTHWESTERN MINNESOTA...AND THEN INTO NORTHWESTERN IOWA BY LATER
EVENING THROUGH SUNDAY MORNING.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 22, 4:51 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
451 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             6 NW MARSHALL           44.50N 95.88W
06/21/2013  E1.00 INCH       LYON               MN   PUBLIC

            MOSTLY NICKEL SIZE BUT A FEW AS BIG AS QUARTERS.

&&

CHENARD
Local storm report, Jun 22, 5:18 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
518 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             1 NNW MONROE            43.50N 97.22W
06/21/2013  E1.00 INCH       TURNER             SD   PUBLIC

            MAINLY NICKEL SIZE HAIL...ALTHOUGH A FEW AROUND QUARTER
            SIZE.

&&

CHENARD
Local storm report, Jun 22, 7:24 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
724 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             3 W FAIRVIEW            43.22N 96.55W
06/22/2013  E0.75 INCH       LINCOLN            SD   TRAINED SPOTTER

            AT NEWTON HILLS STATE PARK.

&&

JCHAPMAN
Local storm report, Jun 22, 8:14 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             1 ESE LARCHWOOD         43.45N 96.43W
06/22/2013  E1.00 INCH       LYON               IA   TRAINED SPOTTER

&&

JCHAPMAN
Local storm report, Jun 22, 8:18 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
818 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             SW LUVERNE              43.65N 96.21W
06/22/2013  E0.88 INCH       ROCK               MN   TRAINED SPOTTER

&&

JCHAPMAN
Local storm report, Jun 22, 8:30 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             LUVERNE                 43.65N 96.21W
06/22/2013  M1.00 INCH       ROCK               MN   TRAINED SPOTTER

&&

CHENARD

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:47 PM CDTSevere Thunderstorm WarningFSDMinnehaha43 min
Jun 22, 9:34 PM CDTSevere Thunderstorm WarningFSDMoody41 min
Jun 22, 10:01 PM CDTSevere Thunderstorm WarningFSDMinnehaha, Moody44 min
Jun 22, 10:08 PM CDTSevere Thunderstorm WarningFSDAurora52 min
Jun 22, 10:57 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory63 min
Jun 22, 11:21 PM CDTFlash Flood WarningFSDMoody6 hr
Jun 22, 11:33 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Davison, Douglas, Jerauld and 1 more57 min
Jun 22, 11:42 PM CDTSevere Thunderstorm WarningFSDSanborn48 min
Jun 22, 11:50 PM CDTTornado WarningFSDAurora, Jerauld, Sanborn25 min
Jun 23, 12:12 AM CDTSevere Thunderstorm WarningFSDAurora, Beadle, Davison, Douglas, Hanson, Hutchinson and 4 more63 min
Jun 23, 12:51 AM CDTSevere Thunderstorm WarningFSDHanson, Kingsbury, Lake, McCook, Miner39 min
Jun 23, 1:14 AM CDTFlash Flood WarningFSDAurora, Davison4 hr
Jun 23, 1:24 AM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, McCook, Minnehaha, Moody51 min
Jun 23, 1:38 AM CDTFlash Flood WarningFSDBrookings, Kingsbury4 hr
Jun 23, 4:45 AM CDTRiver Flood WarningFSDMoody24 hr
Jun 23, 8:47 AM CDTRiver Flood WarningFSDMinnehaha, Moody6 days
Jun 23, 8:47 AM CDTRiver Flood WarningFSDMinnehaha56 hr
Jun 23, 9:31 AM CDTRiver Flood WarningFSDBeadle7 days
Jun 23, 9:56 AM CDTRiver Flood WarningFSDBrookings5 days

Nearby

Severe Thunderstorm Warnings in South Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.